IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/466

Title: Descriptive Sets and the Topology of Nonseparable Banach Spaces
Authors: Hansell, R.
Keywords: σ-Relatively Discrete Network
σ-Scattered Network
Descriptive Banach Space
σ-Fragmented Space
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 1, (2001), 1p-66p
Abstract: This paper was extensively circulated in manuscript form beginning in the Summer of 1989. It is being published here for the first time in its original form except for minor corrections, updated references and some concluding comments.
URI: http://hdl.handle.net/10525/466
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol27-num1-2001-p001-p066.pdf823.27 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback